A spherical cr structure on the complement of the figure eight knot with discrete holonomy

Elisha Falbel Universit´e Pierre et Marie Curie

Differential Geometry mathscidoc:1609.10064

Journal of Differential Geometry, 79, (1), 69-110, 2008
We describe a general geometrical construction of representations of fundamental groups of 3-manifolds into PU(2, 1) and eventually of spherical CR structures defined on those 3-manifolds. We construct branched spherical CR structures on the complement of the figure eight knot and the Whitehead link. They have discrete holonomies contained in PU(2, 1,Z[ω]) and PU(2, 1,Z[i]) respectively.
No keywords uploaded!
[ Download ] [ 2016-09-09 11:05:30 uploaded by admin ] [ 585 downloads ] [ 0 comments ] [ Cited by 24 ]
@inproceedings{elisha2008a,
  title={A SPHERICAL CR STRUCTURE ON THE COMPLEMENT OF THE FIGURE EIGHT KNOT WITH DISCRETE HOLONOMY},
  author={Elisha Falbel},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909110530171187721},
  booktitle={Journal of Differential Geometry},
  volume={79},
  number={1},
  pages={69-110},
  year={2008},
}
Elisha Falbel. A SPHERICAL CR STRUCTURE ON THE COMPLEMENT OF THE FIGURE EIGHT KNOT WITH DISCRETE HOLONOMY. 2008. Vol. 79. In Journal of Differential Geometry. pp.69-110. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909110530171187721.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved